Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pain in buttocks, back of both thighs and constipated. Are they related?

I have pain in my buttoks and backs of both thighs. I also am constipated. are these related ? If so how? what is going on and what can I do or take to reduce/eliminate the problem? Its been especially bad the last two days when I ve been very busy and very active irrigating a pasture and doing spring yard work. I am 71 years old and have Parkinsons Disease . I am also about 30 pounds overweight .
Asked On : Sat, 5 May 2012
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

you are you are doing very well.

pain in the area may be due to activities you took causing fatigue and the after exercise pain . this may be due to prolonged activities that you were not in for long time

hope this will disappear in some time

If the pain persists ,please consult physician and get a check up .

For pain you may take paracetamol Tab carnitior and vit E as adjuvant may be helpful
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor